# SDR SWAA2023032118539

- Difficulty date: March 18, 2023
- Submitted: March 21, 2023
- Operation: Air carrier
- Aircraft: N555LV
- Make and model: Boeing 737-7BD
- Aircraft serial: 36726
- Aircraft time: 37,484 hours, 21,955 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O SIDE OVERWING EMERGENCY EXIT LIGHT LENS COVER FELL OFF LP2277873 AP4085915 RE-SECURED EMERGENCY OVER-WING EXIT LENS ON F/O SIDE PER AMM 33-51-01.<[01] LP2277873 AP4085915 RE-SECURED EMERGENCY OVER-WING EXIT LENS ON F/O SIDE PER AMM 33-51-01.
